# SDR ASAA12511170

- Difficulty date: February 29, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,885 hours, 6,516 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 1016755
- Condition: Loose
- Location: L2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DISCOVERED DURING PRE FLIGHT.  PERFORMED FIM TASK 30 41 00 810 801 NO FAULTS FOUND.  CHECKED HEATER & SENSOR RESIS CK PK WITHIN LIMITS.  FOUND SENSOR HARNESS LOOSE SWAPPED WINDOW HEAT SENSOR TO SPARE SENSOR & TE TQ'D HARDWARE.  REPLACED COIL CORD L2 FOR PRECAUTIONARY OPS CHECK OK PER WDM 30 41 12 & AMM 56 12 11.
